# SDR SWIA202162488

- Difficulty date: September 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVED PAX DOOR MID CAP ANGLE , FOUND PAX DOOR SILL ANGLE IS CORRODED.     (C-CHECK RO 11/10/2021)   REPLACED OUT OF LIMIT CORRODED PAX DOOR LOWER SILL  ANGLE WITH NEW PN SH670-31875-7 PO# T 62190 REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG SH670-31810 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY
